MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC FS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC FS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 20005D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Eye Injury (1845); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer encountered a vertical gas breakthrough (vgb) on the second eye oculus sinister os (left eye) in the final 5 seconds of the femtosecond laser flap procedure.Consequently, the surgeon was unable to fully lift the flap and did not proceed with the excimer treatment on the left eye.A bandage contact lens was applied to the left eye for one day, and the surgeon plans to perform a surface ablation at a later date to complete the excimer treatment.The treatment on the oculus dexter od (right eye) was completed as expected.On 1 day post-op, customer reported that the patient is doing well in both eyes, with the treated right eye achieving 20/15 vision and the left eye maintaining its best corrected visual acuity without any loss of lines.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as the laser system is not an implantable device.Section d6b: if explanted, give date: not applicable, as the laser system is not an implantable device.Section h3: the clinical application specialist was onsite and performed an upgrade.The system was performing to specification.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was determined that section h6 type of investigation in the initial report was inadvertently provided.The correct code is 4114.Therefore, this supplemental report is being submitted to provide the correct data.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
FS LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21314186
Report Number3012236936-2025-000031
Device Sequence Number12799736
Product Code GEX
UDI-Device Identifier05050474573451
UDI-Public(01)05050474573451
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20005D
Device Catalogue Number20005D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose